Seroquel and diphenhydramine

Common Questions and Answers about Seroquel and diphenhydramine

seroquel

Is it ok to take 25mg of Seroquel with 50mg of diphenhydramine? I tried just the Seroquel by itself and I've been up for 3 days. Everytime I lay down and close my eyes, I feel like I'm drowning and I have to get up and walk around to get rid of the panic feeling. If I can't mix these 2 drugs then what else can I take with the Seroquel to get some much needed sleep? Thanks for any help to a goodnight sleep.
Seroquel(Quetiapine) Seroquel.....ah seroquel. If you've tried pretty much everthing short of a large mallet to the noggin, and you still can't sleep, then seroquel may be just what you need. Officially, seroquel is an Atypical Antipsychotic(AAP) and at higher doses is used for bipolar disorder and Schizoprhenia. At the lower end, its a potent sleep med which works in a similar fashion as an antihistamine. The dosing range for seroquel is enormous, anywhere from 25mgs to 800mgs.
Have you tried benadryl for sleep? Diphenhydramine. It is the OTC equivalent of vistoril that is used for detox. And it does work for sleep a great deal of the time. It is unfortunate but insomnia is a strong component of withdraws. Practically insomnia will not kill you. But that much codeine and a narcotic addiction will kill you. And you are probably not doing your liver any favors either. Think about it. And good luck to you.......
I just want to DIE when I am so so tired and can't fall asleep and the nonaddictive options are causing agitation and more panic. I think you get the picture... So, I was wondering if, in treatment-resistant cases of chronic insomnia, two sleep medications are ever used at once, i.e., 50 or 100 mg of Seroquel PLUS 0.5 mg of lorazepam, or perhaps 50 mg diphenhydramine PLUS 0.5 or 1.
Just benadryl, Diphenhydramine, and diphenhydranate hcl. that's all. It won't hurt you and as long as it's taken in small doses and not all the time (during weeks 6-10) when everything important is forming, then you should be fine. My dr. and pharmacist both said it's ok. It's a Class B medicine I believe. So Tylenol PM IS safe, as long as your not taking a ton of it.
So people have really high mood swings and then really severe depression and seroquel can help regulate the extremes in your brain, but for your situation it can just be used while you may not be feeling your best due to some WDs or lingering wds as a good sleep aid, which sleep is extremely important in order for your body to function properly and to also combat wds.
things that may work for some of us but are an epic fail for others) then we move on to the tried and true diphenhydramine. Most normal people start with the OTC's don't you think? Then you when you get desperate enough you go to the doctor. From there it is Ambien, Sonato, Ambien CR and what not. They gradually no longer work. So that is when you get to trip into the lovely world of what the heck else your doctor might prescribe simply because you are at wit's flipping end to sleep.
This helps with the anxiety, restlessness, and cravings. 3. Get Seroquel if you can! I slept through the night like a baby and I only took 25mg. 4. Potassium or Bananas, helps with restlessness and cramping. 5. Try Restless Leg Relief, it contains Magnesium and I swear it has worked. 6. Benedryl if needed, I bought it, but haven't needed it since the Seroquel helps with sneezing and sleeping. 7. Loperamide/Immodium, you will need this!!
Well, I looked it up on the internet and depending on the type of Unisom depends on the ingredient. The SleepGel, and the SleepMelt Tablet both contain "diphenhydramine HCl" the same ingredient as in Benadryl. The Unisom Sleep Tab has "25 mg of doxylamine succinate." For whatever that information is worth.
I am still sick but not nearly as bad. I quit the benzos and am taking ambien and a few herbal remedies and manage 3-4 hrs night sleep. I have no cramps or side effects except for intestinal. No uncrotrolable cravings for opiads although I have never had more bizarre dreams than in the last 8 weeks.
melatonin benedryl or any benedryl type product (in which the active ingredient is diphenhydramine hydrochloride) Some of these include Sominex and the like. All of these have worked well for me. However it may be wise to stay away from Tylenol PM. There is a lot of evidence that Tylenol, even when taken as prescribed in therapeutic doses, has caused liver failure in many people. There is much information on line about this as well. Personally, I do not take Tylenol AT ALL due to this reason.
And It wouldn't seem that the withdrawals would be that bad for a person who has only abused the stuff for only about 4 months (and on occasion before that),But BELIEVE ME, THIS IS HELL ON EARTH!!! I have half a 200mg seroquel a buddy of mine gave me, and seroquel has put me to sleep in the past...If this continues for much longer, I might try it...ANY OTHER SUGGESTIONS??? Please help...I need the support.
Welcome Tram Warriors! Part 60. Wow. Over the years of recovery and reading about others, seeing others recover the main thing I have learned is that everyone's life is better without being a slave to Tramadol. You might be stuck and scared right now, but you can make the decision to get yourself off the hamster wheel of Tramadol dependency and even addiction. You don't have to live that way. There's lots of people here to help.
This is the place to be if you want off Tramadol ... you'll get support here. We're so glad you found us!
Hi Tramadol Warriors! Welcome to Part 53. This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
This is the place to be if you are trying to recover from Tramadol ... Please make yourself at home!
He stopped the adderall today after being advised from his psychiatrist and was placed on seroquel. I was wondering if any one knew how long typically it takes for the paranoia to cease once the adderall is stopped? Thank you.
I went to my GP complaning of no sense of smell, saw a surgeon and surgery was recomended, I was given a prescription for Prednisone, a steroid, this gave me some sense of smell, and here's the but, I had the operation and still could not smell, so more Prednisone, well the upshot is that the steroids have caused my Osteo-Necrosis, this is when the heads of the long bones die, so have now had core decompression on one hip and the other totally replaced. Oxycontin.
I feel like my body's thermostat is broken and I'm constantly overheating. I've been taking Claritin and Benadryl but that doesn't seem to help at all. My doctor also gave me a prescription medicine called Atarax, which only makes me drowsy and doesn't help the itchy feeling. Any suggestions? Btw, I've taken blood tests to see if there is anything wrong but everything came out fine.
MedHelp Health Answers